I am 26 years old and this is my 7th week on Cipralex10mg. I am still facing bad IBS symptoms (bloating, gas, full feeling) but no stomach pain. Is it possible for side effects to last for 7 weeks? I am starting to worry about my stomach. Please share with me your experiences.
Jad; I was just reading from some people about them and Cipralex and many were in there the 7th week and still having side effects, As far as normal we all tolerate the medications different I would give it a few more weeks and if still problems then check with the doctor. What you could also do if you don't now try taking with food and remember this medication should be taken about the same time each day.
One other thing you could join the support group it is free and see how others are handling thing or if there are the little thing that might help more. ALL YOU HAVE TO DO IS IN THE SEARCH BAR AT THE TOP OF YOUR PAGE TYPE IN THE NAME OF THE MEDICATION HIT THE ENTER AND FOLLOW IT UNTIL YOU RUN INTO THE SUPPORT GROUP AND JUST FOLLOW THE DIRECTIONS. bEST OF LUCK WISH I COULD BE OF MORE HELP. But this one is not as common as many and hard to say the track record. But from what I have read this is normal with this one. Chuck1957
Hi Jab lebanon-
You have been on it long enough for the side effects to subside or go away. Best to talk to your doctor about other options. You do not want the side effects to cause serious problems by trying to stay with a med that obviously is still causing you IBS. You have every right to be concerned.
Hope you speak to your doctor soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 1 answer
Posted 15 May 2010 • 1 answer
Posted 14 Feb 2011 • 5 answers
Posted 28 Jun 2013 • 1 answer
Posted 4 Nov 2013 • 1 answer